MDJunction - People Helping People
 
Ask a Question
02/24/2012 02:56 AM

Losing hair-help!(page 2)

Bettyg
 
Posts: 32211
VIP Member
I'm an Advocate

it's my thyroid, DIABETSES, and lyme!

bettyg; i know how you feel!Sad

Reply

03/01/2012 07:41 PM
toughgirl48
toughgirl48  
Posts: 17
New Member

Oh ick!! Sad That is terrible to have all 3 causing the problem!

03/01/2012 08:15 PM
RavenLunatic
RavenLunatic  
Posts: 2673
Group Leader

Toughgirl48 - Before you look into taking any type of Thyroid supplement, I recommend you get your entire endocrine system checked out.

Most people with LD & Co suffer from "WILSON'S SYNDROME" & if you treat your thyroid w/o addressing you adrenal glands (coritsol levels) first, you can put yourself into adrenal fatigue/failure, even with just using supplements.

I know this because my own DR/LLMD did this to me & I ended up bed ridden because of it.

You really need to know exactly what is wrong before you start trying to treat your hormones because even though you have hypothyroid issues, it could be secondary to Hypopituitary issues that need to be addressed first & then the thyroid will follow.

I hope you understand what I am trying to say. It's late & I'm tired. Just don't want to see you hurt yourself & end up worse off than you already are, okay?


03/24/2012 03:23 PM
toughgirl48
toughgirl48  
Posts: 17
New Member

Thanks!

I appreciate the concern! I had my Thyroid checked and it was fine. I did have quite low vitamin D levels though and we think that may have been the cause. It's so hard to tell when you have Lyme and all these other things that coincide with it.

I am taking high doses of vitamin D now and hoping to see improvement. If it doesn't improve, I will definitely look into it further!

I am sorry to hear you had to find out the hard way, but definitely appreciate you giving me a heads up. Smile


03/24/2012 03:56 PM
Courious
 
Posts: 677
Member

A quick reminder.

This illness causes increased sensitivities.

I lose hair if my shampoo or conditioner, or gels has one of my allergins in them.

Did you change any of your products lately? If you did go back to something you know you can use. This is stupid sounding, but it is a cause sometimes.

Otherwise, Methotrexate caused me to have hair loss too. The only way to fix that was when I stopped taking it. So if it is your meds.... ?

I dont know what you can do.

Reply

Share this discussion with your friends:
<< Start < Prev 2 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved